# SDR XG3R087905

- Difficulty date: June 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N26LB
- Make and model: Urocop EC120B
- Aircraft serial: 3514
- Aircraft time: 985 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 985 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Torsion Bar
- Part number: 350A33318000
- Part serial: J1456TO76
- Condition: Corroded
- Location: Fenestron
- Part time: 485 hours
- Component: Fenestron
- Component part number: 350A33310001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREMATURE WEAR OF LAMINATED TORSION BARS. REPLACED LAMINATED TORSION BARS DUE TO WEAR LIMITS.
